MAUDE Adverse Event Report: BIOVENTUS LLC DUROLANE; ACID, HYALURONIC, INTRAARTICULAR

BIOVENTUS LLC DUROLANE; ACID, HYALURONIC, INTRAARTICULAR
Model Number 1082020
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
On [date redacted] pt received a durolane injection to the l [left] knee in the [redacted] orthopedic office.No immediate complications were noted post-injection.On [date redacted] -- 2 days after injection, the pt called the office reporting he was experiencing swelling, inability to weight bear, and extreme pain.Pt reported was resting the knee, using ice, elevating the extremity, and taking/exceeding the normal amount of advil without relief.

Brand Name
DUROLANE
Common Device Name
ACID, HYALURONIC, INTRAARTICULAR
Manufacturer (Section D)
BIOVENTUS LLC
4721 emperor blvd ste 100
durham NC 27703
MDR Report Key22529904
Report Number22529904
Device Sequence Number18125830
Product Code MOZ
UDI-Device Identifier00816986020808
UDI-Public(01)00816986020808
Combination Product (Y/N)N
Initial Reporter StateMD
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/11/2025
Report Date (Section F) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1082020
Device Catalogue Number1082020
Device Lot Number23172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer07/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale
Patient Weight118 KG
Date Report Sent to FDA07/11/2025